# SDR SWAA2021081895085

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl31-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM EXISTING REPAIR BS 986 RB L31-45 WL 208 ; / [01] BLENDED CORROSION ON FLOOR BEAM UPPER CHORD BS 986 RBL 31-RBL 45 WL 208 PER SRM 51-10-02. MAXIMUM MATERIAL REMOVED WAS 14'X1'X.045'. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.[11] INSTALLED T-CHORD ITEM 1(1EA) REPAIR ANGLE ITEM 2(2EA) REPAIR ANGLE ITEM 3(2EA) STRAP ITEM 4(2EA)R/H SHEAR TIE (1EA) ALL I.A.W SRM 53-70-51-2R-4; [12] LOCATED AND DRILLED NEW T-CHORD ITEM 1 P/N53100011-003 FABRICATED FROM SOUTHWEST KIT 7350799 ALL I.A.W SRM 53-70-51-2R-4 OK TO INSTALL REPAIR PARTS REPAIR ANGLE ITEM 2(2EA) REPAIR ANGLE ITEM 3(2EA) STRAP ITEM 4(2EA)R/H SHEAR TIE (1EA) ALL FABRICATED ON SOUTHWEST AIRLINES NRC 753-380-00-02/004; [13] UPDATED SHEAR TIE QTY.; [14] RII INSPECTED ACTION 12-13; [15] RII INSPECTED STEP 11; [16] REMOVED AND REPLACED DAMAGE SECTION OF EXISTING FLOOR BEAM REPAIR T-CHORD BS986 RBL20-RBL50 WL208 ALL I.A.W SRM SRM 53-70-51-2R-4.; [17] RII INSPECTED FINAL; [18] INSPECTION COMPLETE; [19] CORRECTING MEASUREMENT TABLE. ADDING FULL PART NUMBER TO MEASUREMENT #14.; [20] CERTIFIED CORRECTING MEASUREMENT TABLE. ADDING FULL PART NUMBER TO MEASUREMENT #14.
